# SDR 99ZZZM500

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Condition: Loose
- Location: Rib 0 & 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE JOBOLTS AT VARIOUS LOCATIONS AT WING TANK RIB '0' AND RIB 2 LT/RT.  COMPLETED LOOSE JOBOLT REPLACEMENT AT RIB 0 AND RIB 2 LT/RT PER RIL HC571H9033.  NOTE, 6 POSITIONS WERE OVERSIZED.
